Ask The Doctor > Pending > Hair loss after BC

Hair loss after BC

Patient: I stopped using BC (Generic brand to Cyclessa) in June of this year and in August my hair starting shedding a lot. It first started with my eyelashes and that stopped but I am still shedding lots of hair. It’s all over my hair not a certain spot. I have curly long hair and I have always shed a decent amount of hair but this is ridiculous. I wash my hair like 2-3 times a week and when I do I shed about 300 hairs. I also got a lot of acne which I have never had before in my life. Could this be related to stopping BC? Can this be Androgenetic Alopecia or TE? When is this going to stop, my hair is thinning?

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment